# SDR SWIA201439070

- Difficulty date: July 26, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 16,476 hours, 11,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT FOUND ON RIGHT SIDE OF AIRCRAFT AFT OF FWD LAV PORT.  INSTALLED DOUBLER REPAIR IAW SRM.
